Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

   
 
 

 

Construction of weak solutions of the Navier-Stokes equation in a noncylindrical domain


Authors: Hiroshi Fujita and Niko Sauer
Journal: Bull. Amer. Math. Soc. 75 (1969), 465-468
DOI: https://doi.org/10.1090/S0002-9904-1969-12224-X
MathSciNet review: 0239290
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information